Discussions that mention prozac

Anxiety board


I have been taking prozac for 6 days. The first three days all seemed well with the world. I was almost back to my old self - just a little edgy. However for the past three days, I have felt very fatigued and I have been waking up every night with night sweats and a horrible pressure type headaches in the back of my head/neck. When I push on it, the pain is almost unbearable. This pain causes me horrible anxiety and I get up and cannot go back to sleep for several hours. I am also nauseous which I expected.

I have already tried Lexapro, Zoloft, and Paxil with horrible results. Prozac has been the most bearable so far, but the side effects seem to be getting worse, not better. I am also PMSing which always brought on extreme anxiety anyway. What I would like to know is has anyone had this type of experience with Prozac and will it go away? I just fall into that trap of worrying about a brain tumor or brain aneurysm especially since I am so tired from lack of sleep. Thanks!!

Rhonda
Have you lost weight on it? That's the only long-term side effect that I have had with prozac. Right now I am on 30 mg.
I have only been on it for 6 days, but I have lost about 3 pounds so far. Did you have some side effects like I described when you first started prozac?
to ronmac
all your antidepressants so far have been the same type, SSRI
if you cant get used to the prozac (perhaps reduce the dose for a while)
I suggest you ask doc to try some other type, there are several
often if 1 type doesnt work, another type will
a good doc should be able to reassure you about your health worries